# SDR AALA20111215TUL17

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 60,335 hours, 31,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 WAS FOUND TO BE CRACKED AT LEFT NUMBER 2 DOOR RIGHT.  INSTALLED DOUBLER PER SRM 53-03-00 FIGURE 31A AND EA MD80-53-011668.
